# SDR DL73E972302

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235WA
- Make and model: Boeing 737 2J8
- Aircraft serial: 22859
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 334
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FRAME INTERCOSTAL AT STGR 8A WAS CRACKED IN TYP MANNER SHOWN IN SB 737-53A1108, R5, AT APPROX FS 334.  ALSO, THE INTERCOSTAL AT STGR 11 WAS CRACKED.  REPAIRED PER SB 737-53A1108, R5.
